Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

How long should I continue taking levipil for my head injury and can I go to gym?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
Hi Dr. XXXXXXX ... I am a male, 46 years old with normal health, non drinker and non smoker. I had recently met with an accident causing head injury. I had a partial seizure at that time. I was admitted to the hospital and was in the ICU for 3 days, 4 days in the general ward and 3 weeks rest at home after that. I am perfectly fine now and have resumed office for the last month. Earlier I was on Eptoin and Levipil 500. Currently Eptoin is discontinued and am advised to take Levipil 500 thrice a day for 6 month. Till how long I need to continue taking this medicine? Also one more query, I was a regularly going to Gym before this accident. When can I resume my gym activities?
Posted Mon, 13 Jan 2014 in Brain and Spine
 
 
Answered by Dr. Sudhir 39 minutes later
Brief Answer: Hello Detailed Answer: You can start gym now. For safer approach you can start non instrument based exercises like yoga, aerobic and breathing exercises. Once medications are stopped and you have few months symptom free period , you can start regular gym. Avoid trade mill , cycling weight lifting or swiming Hope this helps. Please ask if there are doubts. Regards
Above answer was peer-reviewed by
 
Follow-up: How long should I continue taking levipil for my head injury and can I go to gym? 1 hour later
1) When will the medication stop? Till when are you supposed to take the medicine? 2) Tread Mill, Weight Lifting were normal part of the exercise routine. When can I start the same?
 
 
Answered by Dr. Sudhir 8 minutes later
Brief Answer: Hello Detailed Answer: Duration of medication vary case wise but after 6 months doctor will taper it. Heavy or instrument exercises are better avoided as there is fear of you throwing convulsion while doing exercises. Once medications are stopped and you are free of symptoms for three months you can start regular exercise workup. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor